Treatment To Overcome The Problem Of Fungus In The Male Genitals?

Illustration of Treatment To Overcome The Problem Of Fungus In The Male Genitals?
Illustration: Treatment To Overcome The Problem Of Fungus In The Male Genitals? post.medicalnewstoday.com

Good evening, I’m khoirul. When I was 25 years old, I experienced disturbances in the area near my skull like tenia fungus. Early in the groin after I took it to a specialist, I was given a medication to take ketonazole, but thank God healed in the thighs. But moved to the part to maluann. And I consume ketonazole medicine is not suitable After consuming my stomach, body aches, all, and feel nauseous. Is there another way to cure this disease by herbal medicine?

1 Answer:

Good morning Khoirul, thank you for asking at HealthReplies.com. We understand your feelings. There are several things that need to be considered in your present condition. First, if you are not suitable or allergic to ketoconazole, it should have happened since you first used it, when prescribed by a dermatologist. However, because you have already used it and recovered, it may be that the complaints that you feel on subsequent use are not caused by the drug.


Second, you also need to make sure the diagnosis of the condition you are experiencing in your genitals. Just because in terms of similar appearance, it is not necessarily the same disease. There are many examples of diseases, especially skin diseases, whose appearance and symptoms are very similar, but the diagnosis and treatment are very different. Therefore, it is possible that the drug you are using does not work because the disease is not the same.


Then, if it is confirmed that the disease is the same, and you do experience side effects from ketoconazole, there are still many other choices of fungal medications that you can use, such as itraconazole, clotrimazole, fluconazole, micafungin, amphotericin B, and many more. But to determine which drug you should use, you cannot determine for yourself, and we also cannot because we do not have to examine you directly. You should check with your doctor. As for herbal medicines, unfortunately so far there has been no proven effective drug to replace the function of chemical drugs.


Therefore, the best step you can take now is to check yourself with a dermatologist, to be sure through a history and direct physical examination, what is likely to be your diagnosis. Also convey your efforts to treat yourself with ketoconazole so that your doctor can be more careful in providing treatment to you. Meanwhile, avoid using tight pants and underwear, avoid sexual relations first, keep the area clean and dry, and consult a doctor immediately. So, hopefully answering your question.

: by

Related Question

Why Has It Been More Than A Month In The Jaw That Hurts And Sounds When You Chew?

Why Has It Been More Than A Month In The Jaw That Hurts And Sounds When You Chew?

(1 year ago)

So, almost 1 month or so … My jaw is so skittish when you eat it, when you chew your upper jaw and you touch it and finally make a sound, it hurts in my opinion, and makes me...

Gums And Cavities Are Painful When Consuming Sweet Foods And Drinks?

Gums And Cavities Are Painful When Consuming Sweet Foods And Drinks?

(12 months ago)

Hello doctor, … !! r I want to ask, how come every time I consume the sweet things my gums are sore and swollen, it’s right under my cavities,...

Take The KB Pill Two Hours Faster?

Take The KB Pill Two Hours Faster?

(1 year ago)

Hello, so I’m going to go tomorrow and can only take the birth control pill two hours before the usual hour. Will it affect the dose? Thanks...

Leave a Reply

Your email address will not be published. Required fields are marked *